Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 749574, 7 pages
http://dx.doi.org/10.1155/2014/749574
Research Article

Stochastic Control of a Class of Networked Control Systems with Time Delays and Packet Dropouts

1Department of Mathematics, China Jiliang University, Hangzhou 310018, China
2School of Management, Hangzhou Dianzi University, Hangzhou 310018, China
3School of Management, Hefei University of Technology, Hefei 230009, China

Received 26 January 2014; Accepted 5 June 2014; Published 1 July 2014

Academic Editor: Ezzat G. Bakhoum

Copyright © 2014 Jufeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jufeng Wang, Chunfeng Liu, and Kai Li, “ Stochastic Control of a Class of Networked Control Systems with Time Delays and Packet Dropouts,” Mathematical Problems in Engineering, vol. 2014, Article ID 749574, 7 pages, 2014. https://doi.org/10.1155/2014/749574.